# SDR SWAA2021080919599

- Difficulty date: September 30, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E @ WS 228.25 - WS 253.00 FIXED STRUCTURE HAS ( 1EACH ) SEAL RETAINER BROKEN. / REMOVED AND INSTALL NEW WEB P/N 115A2982-9 AT LT WING T/E WS 228.25 REF B737-700 SRM 51-40-02-0G-0
